# SDR SIMA20011096

- Difficulty date: April 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Part serial: 513187
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5201 - CREW REPORTED THE NR 1 ACW ALTERNATOR FAULTED IN FLIGHT.  CREW RETURNED TO MIA WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACW GENERATOR CONTROL UNIT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
